Volume 32, Issue 6
Homotopy Continuation Methods for Stochastic Two-Point Boundary Value Problems Driven by Additive Noises

Yanzhao Cao, Peng Wang & Xiaoshen Wang

J. Comp. Math., 32 (2014), pp. 630-642

Published online: 2014-12

Preview Full PDF 107 1342
Export citation
  • Abstract

In this paper the homotopy continuation method for stochastic two-point boundary value problems driven by additive noises is studied. The existence of the solution of the homotopy equation is proved. Numerical schemes are constructed and error estimates are obtained. Numerical experiments demonstrate the effectiveness of the homotopy continuation method over other commonly used methods such as the shooting method.

  • Keywords

Stochastic differential equations Homotopy method Shooting method

  • AMS Subject Headings

65L10 65L12 65C30.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-32-630, author = {Yanzhao Cao, Peng Wang and Xiaoshen Wang}, title = {Homotopy Continuation Methods for Stochastic Two-Point Boundary Value Problems Driven by Additive Noises}, journal = {Journal of Computational Mathematics}, year = {2014}, volume = {32}, number = {6}, pages = {630--642}, abstract = { In this paper the homotopy continuation method for stochastic two-point boundary value problems driven by additive noises is studied. The existence of the solution of the homotopy equation is proved. Numerical schemes are constructed and error estimates are obtained. Numerical experiments demonstrate the effectiveness of the homotopy continuation method over other commonly used methods such as the shooting method.}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1405-m4374}, url = {http://global-sci.org/intro/article_detail/jcm/8406.html} }
TY - JOUR T1 - Homotopy Continuation Methods for Stochastic Two-Point Boundary Value Problems Driven by Additive Noises AU - Yanzhao Cao, Peng Wang & Xiaoshen Wang JO - Journal of Computational Mathematics VL - 6 SP - 630 EP - 642 PY - 2014 DA - 2014/12 SN - 32 DO - http://doi.org/10.4208/jcm.1405-m4374 UR - https://global-sci.org/intro/article_detail/jcm/8406.html KW - Stochastic differential equations KW - Homotopy method KW - Shooting method AB - In this paper the homotopy continuation method for stochastic two-point boundary value problems driven by additive noises is studied. The existence of the solution of the homotopy equation is proved. Numerical schemes are constructed and error estimates are obtained. Numerical experiments demonstrate the effectiveness of the homotopy continuation method over other commonly used methods such as the shooting method.
Yanzhao Cao, Peng Wang & Xiaoshen Wang. (1970). Homotopy Continuation Methods for Stochastic Two-Point Boundary Value Problems Driven by Additive Noises. Journal of Computational Mathematics. 32 (6). 630-642. doi:10.4208/jcm.1405-m4374
Copy to clipboard
The citation has been copied to your clipboard